# SDR DALA2020020500886

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY SERVICE PANEL (FUS) ( AMDS 5300-2264) SUMMARY OF NRC 00033. CORROSION LEVEL 2: LAVATORY SERVICE PANEL WAS REPLACED PER MD-90 SRM 51-30-02 AND 51-30-05 VOL. II (1475820)
